# SDR UPS99829536

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271
- Condition: Cracked
- Location: Bs 1240-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN AT FS 1240 TO 1280, APPROX LONG 33R, AT THE D-PIT DOOR CUT OUT IS CRACKED AND HAS HEAVY CORROSION.  REMOVED AND REPLACED THE SKIN IAW SRM 51-1-20D AND 51-3-0. CPCP
